# SDR UALA2010121304527

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,718 hours, 11,263 cycles
- Engine: Pwa PW4056
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3209954
- Part serial: 58
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FWD EQUIP VAL EICAS.  FOUND OVERBOARD EXHAUST VALVE NOT CLOSING. SECURED VALVE IN CLOSED POSITION IAW MEL. REPLACED OVERBOARD EXHAUST VALVE IAW AMM, OPS CK GOOD.
